# SDR C2XA98BT084

- Difficulty date: December 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15941
- Make and model: Emb EMB-145
- Aircraft serial: 145035
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: 429512
- Condition: Failed
- Location: Brake System
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BRAKE FAIL MESSAGE, BRAKE INBOARD AND OUTBOARD INOPERATIVE.  REMOVED AND REPLACED BRAKE CONTROL UNIT.  OPS CHECKED GOOD.  (M)
